Academic Journals Database
Disseminating quality controlled scientific knowledge

A Note on Spline Estimator of Unknown Probability Density Function

Author(s): Muhanmadjon S. Muminov | Kh. Soatov

Journal: Open Journal of Statistics
ISSN 2161-718X

Volume: 01;
Issue: 03;
Start page: 157;
Date: 2011;
Original page

Keywords: Spline-Estimator | Empirical Distribution | Gauss Process

In the present paper as estimation of unknown pdf derivative of a spline function is suggested. It is studied its some statistical properties which are used to approximate maximal deviation of the spline estimation from pdf with maximum of nonstationary gaussian process.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?